# SDR IPXA2023100613615

- Difficulty date: October 5, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- Aircraft time: 26,609 hours, 16,316 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53970769200
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STAND IMPACTED AIRCRAFT CREATING HOLE APPROX 4' BEHIND R/H MLG DOOR REMOVED DAMAGE IAW SRM 51-27-00. REPAIRED SKIN IAW EO-88377-REQ1. CW EO
